# SDR SIMA20220623001

- Difficulty date: June 23, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 14,973 hours, 9,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Rh  Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 RH CENTER SEAT TRACK GOUGED WITH POSSIBLE CORROSION AT FR 83 - FR 84. (MAJOR REPAIR) (LEVEL 2 CORROSION)-C/A-RAR RH CENTER SEAT TRACK BETWEEN FR 73 ? FR 85 IAW ERJ 175 SRM 51-40-08.
